# SDR SWIA20250422214

- Difficulty date: February 14, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 45,648 hours, 41,953 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skid Shoe
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND AIR SERVICE DOOR 311AL, FORWARD AND AFT LANDING ON AIRFRAME SIDE ARE BENT  (C-CHECK RO 04/21/2025)REPAIRED GROUND AIR SERVICE DOOR FORWARD AND AFT LANDINGS IAW REO 601R-53-61-6078 REV. --, DATED 2018-04-06.  COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337.  NO WEIGHT CHANGE.
